• Welcome! It’s great to see you.

    If you'd like to talk with people who know what it's like

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

Scared and alone

megirl

megirl

Well-known member
Joined
Apr 9, 2010
Messages
8,169
Location
NZ
I have bp2 and at the moment I am Not to sure what to do really I have been under the care of a psych-Doc for a few months now, anyway was put on a new antidepressant several weeks ago its making me real sedated she said I had to continue it, then A week later shes like you can halve it if you like but its your choice the balls in your caurt, but you may get more depressed again!. Then I get a message from my support worker that the two antipsychotics I am on are not meant to be taken together (I have been on them for five months.) One was helping my anxiety, and raceing thoughts during the day (I cant function without it) the other I cant sleep without it. So again my support worker tells me that I have to stop one??? Its like russian roulette either way I fail the bastards!! I may as well stop all my meds and let myself fall properly or is this their way of saying you need to do this on your own that they dont give a shit?? I am scared and a little paranoid maybe its their way of saying there is actually nothing wrong with you just get over it. I know theres some real unwell people out there and maybe I am just imaging this
 
T

TOONAFISH

Well-known member
Joined
Nov 23, 2008
Messages
2,686
Location
Bonnie Scotland
Hi Megirl

I think it is shocking that your meds have been mixed up for 5 months. And now you are left to decide on your own about your treatment without the advice of you pdoc. What is that all about.

I think you should make an apt to discuss your medication further and get some support from them.

Sorry your feeling so rubbish. I dont think they are trying to say there is nothing wrong with you, i think they have made a balls up.

:hug:
 
megirl

megirl

Well-known member
Joined
Apr 9, 2010
Messages
8,169
Location
NZ
Thanks TOONAFISH. My husband rang the emergency psych services the other night as he is really concerned about my lack of sleep and low mood. The on call Doc recommended I take a small amount of my antipsychotic to make me sleep. I slept a little. My support worker rang me yesterday and wants me to reduce the dose over the next few days thinking that might haelp instead of going cold turksy. As for the anti-depressant mirtazipine thay want me to take at least 22.5mgs of it (30 was making me to sedated so I halved the dose) Its been 8 weeks on it now?? dont they think thats long enough to feel like shit or something. I have been fghting this so long now I am about to give up completely.
Todays not a good day I have had enough of this rollercoaster, I just want to cry and cry I've had enough
 
D

DELATEXT

Guest
Mood

Blistering mood swings are terrible, you feel so helpless ??
I know you feel so bad just now am like this myself, I hope you can get positive support from your medical team.
all the best



:grouphug:
 

Similar threads

Top